# SDR CA001107017

- Difficulty date: October 16, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- System (JASC): 2701 · Control Column Section
- Part: Switch
- Part number: 83450712
- Condition: Shorted
- Location: Control Yoke
- Part time: 5 cycles
- Component: Control Yoke, GC41511003
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN) INTERMITTENT TCS ADVISORY (AMBER) POSTED ON PILOTS FLIGHT DIRECTOR DURING PREFLIGHT INSPECTION. FOUND BOLT (P/N NAS6203-40, ATA 27-11-01) HAD PENETRATED WIRING HARNESS TO THE PILOTS BUTTON AND SWITCH CONTROLS IN THE STEERING YOKE. SPECIFICALLY THE TCS BUTTON (TOUCH CONTROL STEEING, ATA 22-11-05). ON REMOVAL OF THE HARNESS FROM THE COLUMN, IT WAS FOUND THAT ONE ADDITIONAL WIRE HAD BEEN DAMAGED. IN BOTH CASES THE INSULATION HAD BEEN STRIPPED OFF ABOUT 1/4.
